# SDR EE4Y201111060593

- Difficulty date: November 6, 2011
- Submitted: November 6, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N588NK
- Make and model: Airbus A321-231
- Aircraft serial: 2590
- Aircraft time: 22,047 hours, 9,337 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Anchor Fitting
- Part number: UNK
- Condition: Corroded
- Location: Zone 100
- Part time: 22,047 hours, 9,337 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, OUTER WING REAR SPAR AFT FACE, LT RETRACTION ANCHOR JACK FITTING WITH CORROSION.  THE ANCHOR JACK FITTING REQUIRED A MAJOR REPAIR IAW MFG.
